# SDR REXA2021072200514

- Difficulty date: July 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH320754
- Condition: Corroded
- Location: Bs 349 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN STGR 26L AND 26R FS 349.00 TO FS 364 ARE CORRODED.  REMOVED & REPLACED INTERCOSTALS BETWEEN STGR 26L&26R FS 349.00-  
FS 364 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 53-21-23-101-003-A02.
